Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Hyper pigmentation of feet and fingers with wrinkling. Parathyroid tumor removed. Chances of anemia and malabsorption?

Hyperpigmentation of feet and fingers with wrinkling. This condition had persisted for many years with no other health related issues. Just had parathyroid tumor removed. There are no other skin related issues in other areas of the body. May have absorption problem. Persistent anemia has never been investigated. Tried many dermatologists without success. I think it is in
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response

Thanks for writing to us.

There could be many causes for hyperpigmentation of feet and fingers like acanthosis nigricans, eczema, vitamin B12 deficiency, Addison's disease etc. Parathyroidectomy may lead to hypoparathyroidism which sometimes not commonly may cause exfoliatiave dermatitis ie dry red scaly skin.

It would be imperative that you visit a dermatologist near by to ascertain the diagnosis and start an appropriate treatment.

Take care
Answered: Wed, 3 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor